# SDR SWIA202054446

- Difficulty date: November 10, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP P/N: 601R38891-1 AT FS 310 STGR 20L REQUIRES FABRICATION.  C-CHECK RO 11/24/2020.  FABRICATED NEW CLIP OUT OF MATERIAL S9144-4, IAW CRJ200 SRM AND DWG.
